MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number CV-17702-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the guide wire formed an elbow when passing the catheter.A new attempt to pass it with a new catheter was made and the guide wire bent again and did not recover its original shape, requiring a 3rd insertion, this last one which was successful." the patient's current condition is reported as "unknown".Associated mdr numbers include: 9680794-2025-00599 and 9680794-2025-00598.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and a potential finding was identified.As no sample was returned for investigation, it could not be determined if the finding was relevant to the reported event.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that "the guide wire formed an elbow when passing the catheter.A new attempt to pass it with a new catheter was made and the guide wire bent again and did not recover its original shape, requiring a 3rd insertion, this last one which was successful." the patient's current condition is reported as "unknown".Associated mdr numbers include: 9680794-2025-00599.

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22458045
Report Number9680794-2025-00598
Device Sequence Number8261933
Product Code DQY
UDI-Device Identifier00801902105455
UDI-Public(01)00801902105455(11)210515(17)260430(10)14F21D0345(21)
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2026
Device Catalogue NumberCV-17702-E
Device Lot Number14F21D0345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown